It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Jerry on July 25, 2000 at 17:25:26:

In Reply to: throat/tonsil cancer posted by donna settle on June 23, 2000 at 06:06:07:

: My husband has had 10 radiation and 2 chemo treatments at this point. He is scheduled for 25 more radiation and 5 more chemo treatments. He is now starting to experience some side affects such as a sore throat and thick saliva. Is there anything he can do to do to relieve this? Do you know why the treatments cause thick saliva?
: Thank you

I strongly recommend that you look into the BioPulse Clinics at biopulse.com. They have the latest and most advanced non-toxic treatment for cancer, including anti-angiogenesis, insulin induced therapy, and dendritic cell therapy. They are getting tremendous results there, and they may be able to help you too, although the cancer is late stage. This is the clinic where the Navarro child is being treated. Good luck, and God bless!

Follow Ups

All times are GMT -7. The time now is 11:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!